# SDR A6WA200940507

- Difficulty date: August 19, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 17,031 hours, 15,705 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD LWR FRAME CAP ANGLE IS CRACKED IN THE RADIUS FS 559, LBL 18.00, CRACK LENGTH IS .350 INCH.  PRESSURE BULKHEAD LOWER FRAME CAP LBL 18 ANGLE REPAIRED IAW REO 601R-53-41-260, REV C.  (K)
